# SDR ZZDA2007225

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1037-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT (WASTE TANK AREA) AT LONGERON 23L END TIE FITTING.  INSTALLED NEW END TIE FITTING LONGERON 23L AT AFT CARGO COMPARTMENT BETWEEN STA 1037 TO STA 1053 IAW B717 SRM 51-41-02 AND SRM 51-41-05.
